Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 14, NWS Milwaukee, WI

June 18, 2009Dodge County, Jefferson County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 18, 2009, 11:02 PM CDT for Dodge County, Jefferson County, Wisconsin. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2009, 11:02 PM CDT (04:02 UTC)
Expired
Jun 18, 2009, 11:45 PM CDT
In force
43 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Dodge County, WI, Jefferson County, WI

The radar

The Milwaukee radar (KMKX), 28 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 190402
SVRMKX
WIC027-055-190445-
/O.NEW.KMKX.SV.W.0014.090619T0402Z-090619T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1102 PM CDT THU JUN 18 2009

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DODGE COUNTY IN SOUTHEAST WISCONSIN
  NORTHERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 1145 PM CDT

* AT 1101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
  EAST OF WATERLOO...AND WAS MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  3 MILES NORTH OF WATERTOWN AND 5 MILES NORTH OF WATERTOWN AIRPORT
  BY 1115 PM CDT...
  5 MILES SOUTH OF HUSTISFORD BY 1130 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4320 8842 4320 8853 4312 8854 4309 8901
      4328 8901 4340 8841
TIME...MOT...LOC 0402Z 251DEG 36KT 4320 8891

$$

BORGHOFF/FRANKS
2 follow-up statements
000 
WWUS53 KMKX 190438
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1138 PM CDT THU JUN 18 2009

WIC027-055-190445-
/O.CON.KMKX.SV.W.0014.000000T0000Z-090619T0445Z/
DODGE WI-JEFFERSON WI-
1138 PM CDT THU JUN 18 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN JEFFERSON AND SOUTHERN DODGE COUNTIES...

AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR HUSTISFORD...OR 7 MILES SOUTHEAST OF HORICON...MOVING NORTHEAST 
AT 40 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED 3 MILES WEST OF 
WATERTOWN...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
RUBICON BY 1140 PM CDT...
WATERTOWN BY 1140 PM CDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4320 8842 4320 8853 4312 8854 4309 8901
      4328 8901 4340 8841
TIME...MOT...LOC 0435Z 242DEG 33KT 4336 8853

$$

WOOD
000 
WWUS53 KMKX 190447
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1147 PM CDT THU JUN 18 2009

WIC027-055-190456-
/O.EXP.KMKX.SV.W.0014.000000T0000Z-090619T0445Z/
DODGE WI-JEFFERSON WI-
1147 PM CDT THU JUN 18 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JEFFERSON AND
SOUTHERN DODGE COUNTIES EXPIRES AT 1145 PM CDT...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER 
APPEAR TO BE SEVERE. THUS...THE SEVERE THUNDERSTORM WARNING HAS BEEN 
ALLOWED TO EXPIRE.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY MORNING.

LAT...LON 4320 8842 4320 8853 4312 8854 4309 8901
      4328 8901 4340 8841
TIME...MOT...LOC 0438Z 250DEG 27KT 4332 8857

$$

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 8:49 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jun 18, 8:49 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 PM CDT THU JUN 18 2009

.UPDATE...

LATEST RUC CONTINUES TO INCREASE EQUIVALENT POTENTIAL TEMPERATURE
ADVECTION...AND MOISTURE TRANSPORT AS 850 MB WINDS INCREASE
BETWEEN 01 AND 06Z.  STRONG CAP GRADUALLY WEAKENS AFTER 02Z.
0-6 KM BULK SHEAR INCREASES TO AROUND 60 KNOTS. UPPER LEVEL JET
INCREASES. WE ARE IN LEFT EXIT REGION INITIALLY...BUT EXIT REGION
PUSHES EAST BY MIDNIGHT.

LATEST RADAR SHOWS MAINLY ACCAS TYPE ECHOES WEST AND SOUTH OF
LA CROSSE INCREASING IN COVERAGE AND INTENSITY IN RESPONSE TO THE
ABOVE TRENDS.

RUC SOUNDINGS NEAR LONE ROCK AT 04Z SHOW CAPE AROUND 2600
J/KG...EHI AROUND 7 AND BRN AROUND 16...INDICATIVE OF DEVELOPING
SEVERE POTENTIAL INCLUDING A TORNADO POSSIBILITY. HOWEVER CAP IS
STILL AN ISSUE WITH CIN OF 91 J/KG. CAPE RISES TO 3000 J/KG BY
06Z WITH BRN AT 36.

THE INCREASE IN INSTABILITY OCCURS DURING THE EARLY MORNING OVER
SOUTHEAST WISCONSIN. AS A RESULT SEVERE POTENTIAL CONTINUES AS THE
NIGHT GOES ON.

&&

HENTZ

.PREV DISCUSSION... /ISSUED 308 PM CDT THU JUN 18 2009/

TONIGHT...SOME OF THE MESOSCALE MODELS SUGGEST A CONVECTIVE
COMPLEX DEVELOPS THIS EVENING IN NORTHERN IA AND SOUTHERN MN AREA
WHICH HAS RECOVERED FROM MORNING CONVECTION AND IS FOUND AT NOSE OF
850 JET. THESE MODELS THEN MOVE THIS COMPLEX...WITH SHORT
EMBEDDED LINES AND PERHAPS SOME SUPERCELLS...EAST THROUGH SOUTHERN
WI DURING THE OVERNIGHT HOURS. WOULD EXPECT SEVERE WEATHER GIVEN
VERTICAL WIND SHEAR...CAPE...AND MOISTURE.

FRIDAY...LOW PRESSURE MOVING EAST THRU WI AND SURFACE TROUGH SHOULD BE
ENOUGH...ALONG WITH LEFTOVER MOISTURE...TO RESULT IN MORE ROUNDS
OF SHOWERS AND STORMS. SEVERE STORMS NOT OUT OF THE QUESTION.

SATURDAY...WEAK HIGH BUILDS OVER NORTHERN PLAINS AS WEAK CYCLONIC
SURFACE FLOW PREVAILS OVER WISCONSIN WITH DRIER AIR FEEDING IN.
HIGH PRESSURE RIDGE FOR SATURDAY NIGHT.

SUNDAY/MONDAY...WEAK SHORT WAVE ALOFT AND SOME RETURN WARM AIR
ADVECTION MAY RESULT IN SOME AFTERNOON AND NIGHTTIME
CONVECTION...POSSIBLY CONTINUING INTO MONDAY.

TUESDAY/WEDNESDAY...SURFACE HIGH PRESSURE MOVES ACROSS THE GREAT
LAKES REGION.

WEDNESDAY NIGHT/THURSDAY...ANOTHER ROUND OF CONVECTION WITH
ANOTHER SURFACE FRONT AND UPSTAIRS SUPPORT.

AVIATION...RAIN SHOWERS WEAKENED AS THEY CROSSED INTO SOUTHEAST
WISCONSIN TODAY...LEAVING ONLY MID AND HIGH LEVEL CLOUDS...WITH VFR
CONDITIONS PREVAILING. CLOUDS CONTINUE TO CLEAR WEST TO EAST...WITH
VFR CONDITIONS EXPECTED INTO EARLY EVENING. SHOWERS AND STORMS WILL
DEVELOP TO THE WEST LATER THIS AFTERNOON AND INTO THE EVENING...WITH
CONVECTION MOVING INTO SOUTHEAST WISCONSIN LATER THIS EVENING.
TIMING OF THUNDERSTORM ACTIVITY WILL NOT BE KNOWN UNTIL LATER AFTER
CONVECTION HAS DEVELOPED. FOR NOW...EXPECTING STORMS LATE THIS
EVENING INTO EARLY TONIGHT...WITH MVFR CIGS AND VISBYS LIKELY WITHIN
THE SHOWERS AND STORMS...AND POSSIBLY IFR CONDITIONS IN THE
STRONGEST STORMS.

EXPECT A RETURN TO VFR CONDITIONS LATER TONIGHT AFTER THE STORMS
MOVE THROUGH...EXCEPT NEAR LAKE MICHIGAN WHERE ONSHORE FLOW COULD
ADVECT SOME FOG INLAND UNTIL WINDS SHIFT SOUTHWEST IN THE MORNING.
SHOWERS AND STORMS WILL POSSIBLE AGAIN ON FRIDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...06
AVIATION/MARINE...06
Hazardous weather outlook, Jun 18, 8:18 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 PM CDT THU JUN 18 2009

WIZ046-047-051-052-056>060-062>072-192045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
818 PM CDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE
FROM MARKESAN TO MILWAUKEE...AND A SLIGHT RISK OF SEVERE
THUNDERSTORMS NORTH OF THAT LINE. LOW PRESSURE AND A WARM FRONT IS
APPROACHING SOUTHERN WISCONSIN THIS EVENING AND WILL MOVE EAST
ACROSS SOUTHERN WISCONSIN TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED
THIS EVENING AND TONIGHT. WIDESPREAD DAMAGING WINDS ARE POSSIBLE IN
ADDITION TO VERY LARGE HAIL AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY ALONG AND
SOUTH OF A LINE FROM LONE ROCK TO MILWAUKEE...WITH A SLIGHT RISK
FURTHER NORTH...AS ANOTHER LOW PRESSURE AREA AND COLD FRONT MOVE
ACROSS THE REGION.

SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AND
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT AND AGAIN FRIDAY AFTERNOON
AND EVENING.

LMZ643>646-192045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
818 PM CDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTH OF
MILWAUKEE...AND A SLIGHT RISK OF SEVERE THUNDERSTORMS FURTHER NORTH.
LOW PRESSURE AND A WARM FRONT IS APPROACHING SOUTHERN WISCONSIN THIS
EVENING AND WILL MOVE EAST ACROSS SOUTHERN WISCONSIN TONIGHT. SEVERE
THUNDERSTORMS ARE EXPECTED THIS EVENING AND TONIGHT. WIDESPREAD
DAMAGING WINDS ARE POSSIBLE IN ADDITION TO LARGE HAIL.

AREAS OF FOG MAY RETURN OVER LAKE MICHIGAN DUE TO MILD AND MOIST
AIR FLOWING OVER THE COOL WATERS OF LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY SOUTH OF
MILWAUKEE...WITH A SLIGHT RISK FURTHER NORTH...AS ANOTHER LOW
PRESSURE AREA AND COLD FRONT MOVE ACROSS THE REGION.

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY.

BORGHOFF
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 18, 8:13 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
813 PM CDT THU JUN 18 2009

WIZ046-047-051-052-056>060-062>072-190300-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
813 PM CDT THU JUN 18 2009

...MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT FOR MUCH OF
SOUTHERN WISCONSIN...

A SLOW MOVING WARM FRONT OVER FAR NORTHEAST IOWA AND NORTHERN
ILLINOIS WILL REACH FAR SOUTHERN WISCONSIN THIS EVENING AS AN UPPER
LEVEL DISTURBANCE TRAVELS EAST INTO THE UPPER MIDWEST. VERY WARM AND
HUMID CONDITIONS HAVE LEAD TO AN EXTREMELY UNSTABLE ATMOSPHERE THIS
EVENING OVER NORTHERN IOWA...AND WIND SHEAR IS QUITE STRONG AS
WELL.

AS A RESULT...AN OUTBREAK OF SEVERE THUNDERSTORMS AND TORNADOES IS
STILL EXPECTED TO DEVELOP RAPIDLY THIS EVENING NEAR AND NORTH OF THE
IOWA AND MINNESOTA BORDER. THESE STORMS WILL THEN TRAVEL EAST
SOUTHEAST INTO SOUTHERN WISCONSIN FOR LATER THIS EVENING. THE STORM
PREDICTION CENTER HAS PLACED AREAS SOUTH OF A LINE FROM MARKESAN TO
MILWAUKEE IN A MODERATE RISK...AND A SLIGHT RISK NORTH OF THAT LINE.

BASEBALL SIZE HAIL AND DAMAGING WINDS TO 80 MPH ARE POSSIBLE WITH
ANY STORM THAT DEVELOPS THROUGH TONIGHT. TORNADOES ARE ALSO
POSSIBLE...ESPECIALLY ACROSS SOUTH CENTRAL WISCONSIN.

PEOPLE SHOULD REMAIN ALERT FOR SEVERE THUNDERSTORMS THROUGH THE
OVERNIGHT. BE PREPARED FOR SEVERE WEATHER BY HAVING AN ACTION PLAN
READY SHOULD THESE STORMS APPROACH. IF HEADED TO BED...MAKE SURE
YOUR NOAA WEATHER RADIO ALL HAZARDS IS SET TO ALERT MODE.

REMEMBER...A WATCH MEANS SEVERE THUNDERSTORMS ARE POSSIBLE...AND A
WARNING MEANS SEVERE THUNDERSTORMS ARE OCCURRING OR IMMINENT AND
ACTION IS REQUIRED TO PROTECT LIVES AND PROPERTY.

BORGHOFF
Special weather statement, Jun 18, 9:54 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
954 PM CDT THU JUN 18 2009

WIZ056-057-190345-
COLUMBIA-SAUK-
954 PM CDT THU JUN 18 2009

...STRONG THUNDERSTORM MOVING INTO NORTHERN SAUK COUNTY...

AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES WEST OF REEDSBURG...MOVING NORTHEAST AT
35 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTHWEST OF REEDSBURG BY 1030 PM CDT...

GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN...
AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

BORGHOFF/FRANKS
Special weather statement, Jun 18, 10:09 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1009 PM CDT THU JUN 18 2009

WIZ046-047-056-057-190400-
COLUMBIA-GREEN LAKE-MARQUETTE-SAUK-
1009 PM CDT THU JUN 18 2009

...STRONG THUNDERSTORM MOVING TOWARD MARQUETTE COUNTY...

AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL ADAMS COUNTY...MOVING EAST AT
35 MPH.

PENNY SIZE HAIL...WINDS UP TO 45 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  MONTELLO BY 1040 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

BORGHOFF/FRANKS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:29 PM CDTSevere Thunderstorm WarningMKXSauk46 min
Jun 18, 10:38 PM CDTSevere Thunderstorm WarningMKXColumbia52 min
Jun 18, 10:59 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk61 min
Jun 18, 11:01 PM CDTSevere Thunderstorm WarningMKXDane59 min
Jun 18, 11:10 PM CDTTornado WarningMKXIowa50 min
Jun 18, 11:18 PM CDTSevere Thunderstorm WarningMKXColumbia42 min
Jun 18, 11:44 PM CDTFlash Flood WarningMKXDane, Iowa, Sauk5 hr
Jun 18, 11:51 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette54 min
Jun 18, 11:52 PM CDTSpecial Marine WarningMKX113 min
Jun 19, 12:01 AM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson, Washington, Waukesha59 min
Jun 19, 12:04 AM CDTFlash Flood WarningMKXJefferson, Milwaukee, Waukesha4 hr
Jun 19, 12:18 AM CDTSevere Thunderstorm WarningMKXDane, Green, Jefferson, Lafayette, Rock72 min
Jun 19, 12:29 AM CDTSevere Thunderstorm WarningMKXIowa36 min
Jun 19, 12:33 AM CDTFlash Flood WarningMKXKenosha, Racine, Rock, Walworth4 hr
Jun 19, 12:51 AM CDTSevere Thunderstorm WarningMKXGreen, Rock, Walworth54 min
Jun 19, 12:52 AM CDTTornado WarningMKXRock53 min
Jun 19, 12:56 AM CDTTornado WarningMKXMilwaukee, Racine, Waukesha40 min
Jun 19, 1:03 AM CDTSpecial Marine WarningMKX117 min
Jun 19, 1:11 AM CDTTornado WarningMKXRock31 min
Jun 19, 1:23 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine52 min
Jun 19, 1:32 AM CDTFlash Flood WarningMKXGreen, Lafayette4 hr
Jun 19, 1:37 AM CDTRiver Flood WarningMKXMilwaukee10 hr
Jun 19, 1:42 AM CDTRiver Flood WarningMKXMilwaukee2 hr
Jun 19, 3:05 AM CDTRiver Flood WarningMKXWaukesha3 days
Jun 19, 8:12 AM CDTRiver Flood WarningMKXLafayette45 hr
Jun 19, 8:16 AM CDTRiver Flood WatchMKXGreen13 hr
Jun 19, 8:17 AM CDTRiver Flood WarningMKXGreen, Rock37 hr
Jun 19, 8:35 AM CDTSevere Thunderstorm WarningMKXLafayette85 min
Jun 19, 8:58 AM CDTSevere Thunderstorm WarningMKXGreen77 min
Jun 19, 9:33 AM CDTSevere Thunderstorm WarningMKXRock65 min
Jun 19, 9:47 AM CDTRiver Flood WatchMKXKenosha11 hr
Jun 19, 11:48 AM CDTFlash Flood WatchMKXDane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more14 hr
Jun 19, 3:08 PM CDTSevere Thunderstorm WarningMKXMarquette52 min
Jun 19, 4:15 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake35 min
Jun 19, 5:11 PM CDTFlash Flood WarningMKXGreen, Kenosha, Racine, Rock, Walworth5 hr
Jun 19, 5:40 PM CDTSpecial Marine WarningMKX2 hr
Jun 19, 5:41 PM CDTTornado WarningMKXKenosha49 min
Jun 19, 6:43 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth51 min
Jun 19, 6:55 PM CDTSevere Thunderstorm WarningMKXRock, Walworth42 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.